MathSciNet Relay Station
MathSciNet bibliographic data
MR2833546 (2012f:57057) 57Q45
Iwakiri, Masahide Infinite sequences of mutually non-conjugate surface braids representing same surface-links. Proc. Amer. Math. Soc. 140 (2012), no. 1, 357–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement